Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On characteristics of circle invariant presymplectic forms


Authors: Augustin Banyaga and Philippe Rukimbira
Journal: Proc. Amer. Math. Soc. 123 (1995), 3901-3906
MSC: Primary 53C15; Secondary 58F05
MathSciNet review: 1307491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a circle-invariant exact 2-form of rank 2n on a compact $ (2n + 1)$-dimensional manifold admits two closed characteristics. This solves a particular case of a generalized Weinstein conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C15, 58F05

Retrieve articles in all journals with MSC: 53C15, 58F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1307491-0
PII: S 0002-9939(1995)1307491-0
Keywords: Presymplectic form, characteristics, generalized Weinstein conjecture
Article copyright: © Copyright 1995 American Mathematical Society